# SDR LR7A03051

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,841 hours, 21,293 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5315 FOUND RH FS 924 BULKHEAD LOWER WEB CRACKED APPROX 2.0 IN. AT RBL 65, WL 200.  REPLACED WEB IAW SRM SMP 583 51-60 AND 51-70.  NR 2008.
